Anabolics
Search More Than 6,000,000 Posts
Results 1 to 17 of 17
  1. #1
    jdog55's Avatar
    jdog55 is offline Associate Member
    Join Date
    Jan 2002
    Posts
    478

    dbol and no side effects

    Just wondering who here has taken 30mg/day dbol or more and not had any side effects such as lower back pumps ect.

  2. #2
    powerliftmike's Avatar
    powerliftmike is offline AR-Hall of Famer
    Join Date
    Aug 2005
    Location
    gates of hell
    Posts
    5,512
    Quote Originally Posted by jdog55
    Just wondering who here has taken 30mg/day dbol or more and not had any side effects such as lower back pumps ect.
    No back pumps for me. Acne and elevated liver enzymes/cholesterol is about it.

  3. #3
    SPIKE's Avatar
    SPIKE is offline AR-Hall of Famer/RETIRED
    Join Date
    Feb 2005
    Location
    Glutes & Quads
    Posts
    9,525
    Quote Originally Posted by powerliftmike
    No back pumps for me. Acne and elevated liver enzymes/cholesterol is about it.


    Jeez that's it Mike . Just kidding, I never experienced any sides but elevated Cholesterol.

  4. #4
    beezlebubb666 is offline Associate Member
    Join Date
    Oct 2005
    Posts
    423
    i was pretty lethargic while on it

  5. #5
    maximustoday is offline Junior Member
    Join Date
    Oct 2005
    Location
    Queens, NY
    Posts
    110
    I'm on 40mg/day....so far no back pumps, acne or anything else besides bloating. I gain 10-15 lbs in 2 weeks, all water probably. The first 2 days I took it, I felt like shit though...but it might have been the test flu

  6. #6
    MiZongMaster is offline Associate Member
    Join Date
    Dec 2005
    Location
    FL
    Posts
    216
    Quote Originally Posted by jdog55
    Just wondering who here has taken 30mg/day dbol or more and not had any side effects such as lower back pumps ect.

    im on day 9 of 30mg/ed, and havent had any sides yet

  7. #7
    PaulieM.'s Avatar
    PaulieM. is offline Banned
    Join Date
    Oct 2005
    Posts
    457
    day 14 30mg ed , only side is a little stomach discomfort and about 12 pounds of water

  8. #8
    5ocal is offline Junior Member
    Join Date
    Dec 2005
    Location
    fla
    Posts
    90
    when u say lower back pumps what does tha mean? im on dbol aslo and i get a pain in my loker back is that a pump?

  9. #9
    wuboy25's Avatar
    wuboy25 is offline Associate Member
    Join Date
    Sep 2005
    Posts
    229
    Been on 40mg/day for a week now. Back pumps + up 4 pounds.

  10. #10
    HSV
    HSV is offline Junior Member
    Join Date
    Dec 2005
    Location
    Sydney
    Posts
    52
    Im on day 9 of 30mg Dbol and so far am pretty disapointed with it. Ive got no energy/motivation, not sleeping very well, felt a bit crook after takeing them(seems to be getting better now tho), yesterday at football training, had bad back and calf pumps.Made me look like the most unfit piece of shit at training.No weight gain.
    On a positive , my strenghth and weights endurance is up a little.
    If anyone knows of a way to minimise pumps could you please let us know because they are going to really shit me if they continue. Ars these pumps mainly associated with Dbol?and will they stop once ive finished there course?
    Thanks
    HSV

  11. #11
    ABM
    ABM is offline New Member
    Join Date
    Oct 2005
    Posts
    29

    bleh

    i took dbol @ 35 mg per day for weeks 1-4 of my first cycle.

    the sides i experienced where :

    water retention (mostly noticable on my face)
    - my girlfriend kept on saying i was so fat
    acne was pretty intense, i got it on my face, my back, some even on my chest and a few would pop out on my biceps

    the best side was gaining so much ( most of it was water retention though)
    - i shed most of the water off by weeks 10-15

  12. #12
    limpdin's Avatar
    limpdin is offline Junior Member
    Join Date
    Jun 2005
    Location
    Mid-south
    Posts
    149
    I have been taking 30mg./day for 2 weeks and I am having killer headaches! I get migraines fairly often, but this has been one nonstop headache for over a week now.

    I also feel like a crap in general and to top it off I am developing flu symptoms! I guess I have had some sort of low grade infection and the Dbol lowered my immune system enough that the infection has gotten the best of me.

    I was going to try to tough this out for two more weeks but I don't think I can. I guess I am just a big puss!

  13. #13
    ABM
    ABM is offline New Member
    Join Date
    Oct 2005
    Posts
    29
    Quote Originally Posted by limpdin
    I have been taking 30mg./day for 2 weeks and I am having killer headaches! I get migraines fairly often, but this has been one nonstop headache for over a week now.

    I also feel like a crap in general and to top it off I am developing flu symptoms! I guess I have had some sort of low grade infection and the Dbol lowered my immune system enough that the infection has gotten the best of me.

    I was going to try to tough this out for two more weeks but I don't think I can. I guess I am just a big puss!
    drink more water man.. what else are you taking with the dbol? if the symptoms are pretty severe u should stop taking the gear

    if the symptoms dont subside then i suggest seeing your local physician

  14. #14
    limpdin's Avatar
    limpdin is offline Junior Member
    Join Date
    Jun 2005
    Location
    Mid-south
    Posts
    149
    Quote Originally Posted by ABM
    drink more water man.. what else are you taking with the dbol ? if the symptoms are pretty severe u should stop taking the gear

    if the symptoms dont subside then i suggest seeing your local physician
    Thanks ABM. I will definitely up the water intake! I am taking test-E 600mg./wk.(12 wks.), Deca . 400 mg./wk.10 wks.), Dbol 30 mg./day (4 wks. only), Proviron 50 mg./day. (14 wks), and until yesterday I was taking Nolvadex 20 mg./day. I thought perhaps the reason I was feeling so bad was that I might have driven my estrogen levels too low with the Proviron/Nolva. so yesterday I stopped the Nolva. I am near the end of my second week of the cycle (will take 4th injection of test and deca tomorrow).
    Last edited by limpdin; 01-19-2006 at 10:43 PM.

  15. #15
    ABM
    ABM is offline New Member
    Join Date
    Oct 2005
    Posts
    29
    Quote Originally Posted by limpdin
    Thanks ABM. I will definitely up the water intake! I am taking test-E 600mg./wk., Deca. 400 mg./wk., Dbol 30 mg./day, Proviron 50 mg./day. , and until yesterday I was taking Nolvadex 20 mg./day. I thought perhaps the reason I was feeling so bad was that I might have driven my estrogen levels too low with the Proviron/Nolva. so yesterday I stopped the Nolva. I am near the end of my second week of the cycle (will take 4th injection of test and deca tomorrow).
    how much water are u drinking? what is your diet like? when u feel like shit just smoke a j

  16. #16
    limpdin's Avatar
    limpdin is offline Junior Member
    Join Date
    Jun 2005
    Location
    Mid-south
    Posts
    149
    I definitely don't drink enough water, and my diet has been poor lately because I have felt so bad. I think you're probably on to something with the j!

    I gave the stuff up a few years ago, but it would definitely help with the appetite!

    P.S. : Sorry for highjacking this thread. Hopefully this info. will be beneficial to others as well!

  17. #17
    ABM
    ABM is offline New Member
    Join Date
    Oct 2005
    Posts
    29
    Quote Originally Posted by limpdin
    I definitely don't drink enough water, and my diet has been poor lately because I have felt so bad. I think you're probably on to something with the j!

    I gave the stuff up a few years ago, but it would definitely help with the appetite!

    P.S. : Sorry for highjacking this thread. Hopefully this info. will be beneficial to others as well!

    if your not eating well or drinking enough water then why are you even taking AS?

    dude your better off stopping taking it and saving it for your next cycle
    but if u wanna ve a hard ass then smoke that weed and eat as much as you can.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •